# SDR QXEA200501531

- Difficulty date: November 11, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,955 hours, 11,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT WING AND LADDER PLATE FOR FUEL PANEL 522BT REQUIRES REPAIR.  MAINTENANCE REPAIRED IAW QX EA 6-57-394, NDTM PART 6, 51-00-02 AND RD 8/4-57-577.
